Argumentwise invariant kernels for the approximation of invariant functions

Ginsbourger, David; Bay, Xavier; Roustant, Olivier; Carraro, Laurent (2012). Argumentwise invariant kernels for the approximation of invariant functions. Annales de la Faculté des Sciences de Toulouse - mathématiques, 21(3), pp. 501-527. Toulouse (F): Université Paul Sabatier

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ginsbourger, David

ISSN:

0240-2955

Publisher:

Université Paul Sabatier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

01 Apr 2014 03:38

URI:

https://boris.unibe.ch/id/eprint/17225 (FactScience: 224967)

Actions (login required)

Edit item Edit item
Provide Feedback